Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for withdrawal symptoms after weaning off of opiates

I ve recently been on 8mg suboxone for opiate dependency and pain but the taste and the headaches I can t take no more and I was perscribed a months script two weeks ago but it was stolen and my dr told me I had to tough it out will anyone help I m in withdrawals
Mon, 22 Aug 2016
Report Abuse
Addiction Medicine Specialist 's  Response
they pretty much have to be prescribed.

first of all the whole question is a bit odd since suboxone is meant for weaning. typically it's tapering is slow and the problem is that the withdrawal symptoms are so very mild they cannot be distinguished from just minor symptoms that people have anyway.

clonidine for agitation
Imodium for nausea and
so grab for nausea
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on opiates for 10 years ,and my pain management doctor has told me she dose not want to treat me any more. Now I have to deal with my...